# SDR UALA2010071902562

- Difficulty date: July 17, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 79,519 hours, 9,765 cycles
- Engine: Pwa PW4056
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 4040800911
- Part serial: 30
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS DUE TO AIRSPEED INDICATION.  ACP HIGH ENERGY STOP HEAT INSP. PER AMM. EICAS BRAKE TEMP MAX ON DISPLAY WAS 2, COOLING TIME 40 MIN PER AMM. ALL BRAKING AND TIRES NORMAL.  ON ARRIVAL NO FAULTS FOUND, ADC R & LEFT GROUND TESTS OK.  NO HISTORY.  PER CAPTAINS REQUEST REPLACED RIGHT ADC, ACP GROUND TEST PASSED.  PITOT STATIC CONNECTIONS GOOD.
